# SDR CA041230002

- Difficulty date: December 30, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 20,548 hours
- Engine: Ge CF680C2B6F
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Part number: 9639
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) R' BLEED DUCT LEAK''EICAS MSG',QRH  COMPLETED. LIGHT DUCT LEAK STAYED ON FOR 90 MINUTES, WENT OUT FOR 30 MINUTES, THEN CAME ON AGAIN. NOTICED THAT RT BLEED PRESSURE STAYED AT 5 PSI, NOT ZERO.  VISUAL INSPECTION OF PNEUMATIC DUCTS, CLAMPS AND OVERHEAT DETECTION LOOP CARRIED OUT FROM MLG WW TO NR 2 ENG PYLON- NIL FAULTS FOUND. REPLACED DUCT 1 / MLG WW FIRE DETECTION CARD M691- ENGS GROUND RUN. ALL INDICATION AND OPS NORMAL.
